# SDR ABXA20221115125

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,306 hours, 25,247 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Terminal
- Condition: Dirty
- Location: Master Battery
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STATUS MSG MAIN BAT. CHGR. ON EICAS DISPLAY. AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE INSPECTED AND CLEANED DC GROUND TERMINAL M10212 IAW B767 WDM 24-34-11. OPS CHECK GOOD AT THIS TIME. NO PRESENT MESSAGES. AIRCRAFT RETURNED TO SERVICE.
